MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ELECTRODE RECORDING CATHETER; CATHETER, STEERABLE

ST. JUDE MEDICAL, INC. ELECTRODE RECORDING CATHETER; CATHETER, STEERABLE
Model Number 401575
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 08/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation results will be provided in a subsequent submission.
 
Event or Problem Description
During a 3d mapping procedure, the catheter became lodged in a small branch off the right femoral vein and could not be removed.Other catheters were successfully introduced and the procedure was completed successfully.At end of case, the catheter was still lodged in the vein.Glyceryl trinitrate was given to relax the veins and with some force, the catheter was removed.Inspection of the device revealed tissue on the catheter tip.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported withdrawal difficulties and tissue on the tip remains unknown.

Brand Name
ELECTRODE RECORDING CATHETER
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
MDR Report Key8951034
Report Number2182269-2019-00130
Device Sequence Number2657784
Product Code DRA
UDI-Device Identifier05414734202183
UDI-Public05414734202183
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K913940
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model Number401575
Device Catalogue Number401575
Device Lot Number6789424
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/27/2019
Supplement Date Received by Manufacturer08/29/2019
Initial Report FDA Received Date08/30/2019
Supplement Report FDA Received Date09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;